MathSciNet Relay Station
MathSciNet bibliographic data
MR1367690 43A05 (60B99)
Lau, Ka-Sing; Wang, Jianrong; Chu, Cho-Ho Vector-valued Choquet-Deny theorem, renewal equation and self-similar measures. Studia Math. 117 (1995), no. 1, 1–28.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement